Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Increasing height, supplements for improve muscle mass - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help u
User :   I am a 20 yar old male. I believe that I am done growing. Is there any way that I can gain another 2 inchs of height?
Doctor :   please proceed with your query
Doctor :   wats your ht
Doctor :   and wt
User :   5'9''-10'' 185lbs
Doctor :   ok
Doctor :   5.9 is a good ht
Doctor :   after the age of 20- 21 the bones get fused and matured
User :   yes ik its average but its just personal thing that i would like to be just couple inches taller
Doctor :   the chances of increasing the ht is less
Doctor :   or no more
User :   so there is nothing that i can do?
Doctor :   yu increase the width of the body
Doctor :   not the ht
User :   what about the supplements that people sell that are supposed to help?
User :   r they a waste of time and money?
Doctor :   they are for advertisement
Doctor :   to market
Doctor :   yu may improve the muscle mass
Doctor :   not the ht
User :   ok thank you
Doctor :   is there any thing i can help u with
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor